# SDR CA130919003

- Difficulty date: September 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,773 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 740120C
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, THROUGH FL210 ACFT EXPERIENCED MULTIPLE ELECTRICAL SYS FAILURES ON TWO OCCASIONS.  THE CREW ELECTED TO DIVERT BACK AND DECLARED A PAN PAN WITH ATC. FLIGHT LANDED APPROXIMATELY 1000KGS OVERWEIGHT AND WAS MET BY AIRPORT CFR WITH NO FURTHER ISSUES.  MOC NOTIFIED SOC NOTIFIED RESOLUTION NR 1 GCU REPLACED IAW AMM 24-22-23, PB401 ENGINE RUN CARRIED OUT WITHOUT FAULT IAW AMM24-25-00-710-001A.
